# SDR 98ZZZX2088

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- System (JASC): 6220 · Main Rotor Head
- Part: Trim Tab
- Part number: 7615009100051
- Condition: Debonded
- Location: M/R Blade
- Part time: 15,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 500-HOUR INSPECTION, M/R HEAD TRIM TAB DEBONDED.  SKIN CRACKED BENEATH TRIM TAB.
